Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Acne on face. Prescribed Yamini. Does it have any side effect?

Hi Doctor, My age is 24 years and i am facing a problem of severe acne only on my face. Doctor has given me Yamini which i have to start today as my menstrual cycle has started today. My periods are regular. Does Yamini has any side effect? because earlier also i tried taking Diane 35 but it did not suit me, i vomited after every tablet i had. Please help. Thanks
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
The Acne are caused by Propionebacterium Acnes infecting and blocking the pores of sebaceous glands to varying degrees so that papules and pustules in varying stages of inflammation are seen on the affected areas. the activity of Sebum Secretion is more during Puberty as the sex harmones increase the activity of these glands.
The antibiotics such as Tetracycline group (Doxycycline/Demeclocycline) and Gels containing Clindamycin are used in treating the same so that inflammation regresses quickly and scars are not produced.In addition to that peroxide containing lotions and soaps are used to clean the affected part so that the pores are cleared by the lotions and fresh acne do not appear.The unsightly scars are being treated by using Isotretinoin Cream.
Kindly consult a dermatologist before starting with the dosages. the Gastro intestinal side effect of the medicine is responsible for Vomitting after taking tablet.An antacid with antiemetic will help you overcome the same.Please take plenty of oral fluids such as fruit juices etc.
Wishing you a quick recovery,
Best Regards.,
Dr Lt Cdr ASN Bhushan.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor